# SDR SWAA030007

- Difficulty date: January 2, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 12,382 hours, 7,376 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK07
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, SWA SI 11038-55, FOUND RT ELEVATOR TAB NR 2 AND NR 3 HINGE ATTACH POINTS WORN.  REMOVED AND REPLACED HARDWARE AND BUSHINGS AT NR 2 AND NR 3 HINGE ATTACH POINTS PER MM.
